Optimal shockless compression of gas layers
Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 283-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_2_a5,
author = {A. F. Sidorov},
title = {Optimal shockless compression of gas layers},
journal = {Doklady Akademii Nauk},
pages = {283--287},
year = {1990},
volume = {313},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a5/}
}
A. F. Sidorov. Optimal shockless compression of gas layers. Doklady Akademii Nauk, Tome 313 (1990) no. 2, pp. 283-287. http://geodesic.mathdoc.fr/item/DAN_1990_313_2_a5/